# SDR DHL9780263C

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER CARGO COMPT AT STA 1680 BETWEEN LINES 4 AND 5 FLOORBEAM HAS CORRSION.  REMOVED CORRODED FLOOR SUPPORT ANGLE AND FABRICATED NEW, INSTALLED PER SRM 51-3-0.
